Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A coefficient problem of Bombieri concerning univalent functions


Author: Daoud Bshouty
Journal: Proc. Amer. Math. Soc. 91 (1984), 383-388
MSC: Primary 30C50
MathSciNet review: 744635
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We answer affirmatively a question raised by Bombieri concerning the behaviour of the coefficients of normalized univalent functions near the Koebe function.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30C50

Retrieve articles in all journals with MSC: 30C50


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1984-0744635-6
PII: S 0002-9939(1984)0744635-6
Article copyright: © Copyright 1984 American Mathematical Society